Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 307468, 9 pages
http://dx.doi.org/10.1155/2014/307468
Research Article

On Distribution Reduction and Algorithm Implementation in Inconsistent Ordered Information Systems

School of Economics, Xuzhou Institute of Technology, Xuzhou, Jiangsu 221008, China

Received 19 May 2014; Accepted 11 August 2014; Published 28 August 2014

Academic Editor: Weihua Xu

Copyright © 2014 Yanqin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanqin Zhang, “On Distribution Reduction and Algorithm Implementation in Inconsistent Ordered Information Systems,” The Scientific World Journal, vol. 2014, Article ID 307468, 9 pages, 2014. https://doi.org/10.1155/2014/307468.